# SDR IPXA2019040314680

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 13,732 hours, 4,907 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 411T20052
- Part serial: 01542163
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CKMAIN ENTRY/SERVICE DOOR ARMING HINGED COVER BROKEN. R&R HINGE ASSY, IPC REF 52-11-02-10A ITEM 170. OPS NORMAL IAW AMM 52-12-201-862-027. THIS CLOSES M665984.
